MathSciNet Relay Station
MathSciNet bibliographic data
MR2398129 65M99
Rafei, M.; Daniali, H. Application of the variational iteration method to the Whitham-Broer-Kaup equations. Comput. Math. Appl. 54 (2007), no. 7-8, 1079–1085.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement